# SDR HALA0700091

- Difficulty date: February 24, 2007
- Submitted: March 10, 2007
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 16,797 hours, 3,227 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LE BULLNOSE RIB IS CRACKED JUST I/B OF NR 4 I/B ROTARY ACTUATOR.  REMOVED SLAT CURTAIN AT NR 4 SLAT I/B ROTARY ACT.  REMOVED AND REPLACED BULLNOSE RIB AERO DYNAMIC FORMER (NOSE) REINSTALLED SLAT CURTAIN.  ALL WORK DONE IAW SRM 51-40-02 PAR 4 AND 7 AND M/M 27-81-024-001 STEP 2 E (2) AND M/M 27-81-424-019 STEP 3 (6).
